# SDR U2RA201509210001

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 86,291 hours, 12,451 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5250 · Fixed Inner Doors
- Part: Battery Pack
- Part number: 900835ABATS
- Part serial: 1830
- Condition: Discharged
- Location: Emergency Lights
- Part time: 3,823 hours, 860 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK FOUND RT UPPER DECK DOOR 6 VOLT BATTERY EMERGENCY OPENING TEST SWITCH WILL NOT TEST.  SWAPPED LT AND RT BATTERY PACKS PROBLEM FOLLOWED.  REINSTALLED BATTERY PACKS IN ORIGINAL POSITION.  TRANSFERRED DISCREPANCY TO DEFERRED MAINTENANCE ITEM 2467 IAW MEL 52-23-01-01.
